MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A 8.0x40x135cm and a 7.0x60x135cm express-b-i ld stents were advanced for treatment.However, during the procedure, both stents failed to advance through sheath.The procedure was aborted and there were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: an express ld was returned for analysis.The recommended introducer sheath size for this express ld device is a 6fr sheath.The investigator was unable to insert the device into the sheath as the stent was damaged and was already moved on the balloon and more interaction could damage the device further.A visual examination of the returned device confirmed that the balloon was tightly folded and had not been subjected to positive pressure.No issues were noted with the balloon material.The stent of the device had moved approximately to a position of 6mm proximal of the distal markerband on the device.The first two rows of the distal stent struts were found to be lifted/damaged.No issues were noted with the tip of the device.No other issues were identified with the returned device during analysis.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12303628
Report Number2134265-2021-09853
Device Sequence Number3532537
Product Code NIO
UDI-Device Identifier08714729392477
UDI-Public08714729392477
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2024
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0027129815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1